Alert archive / Hawaii / High Surf Warnings in 2017

High Surf Warning 7, NWS Honolulu, HI

February 13, 2017Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf warning at Feb 13, 2017, 3:28 PM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 13, 2017, 3:28 PM HST (01:28 UTC)
Expired
Feb 15, 2017, 3:59 AM HST
In force
37 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The radar

The Molokai radar (PHMO), 116 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 1.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2017-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2017-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1119 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

968 
WHHW40 PHFO 140128
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
328 PM HST MON FEB 13 2017

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND FOR NORTH FACING SHORES OF MAUI...

.A LARGE NORTHWEST SWELL WILL BUILD SOUTHEASTWARD ACROSS THE
STATE TONIGHT...PEAK ON TUESDAY AND TUESDAY NIGHT...THEN BEGIN
TAPERING OFF WEDNESDAY. THIS SWELL WILL RESULT IN DANGEROUSLY
HIGH SURF ALONG MOST NORTH AND WEST FACING SHORES OF THE SMALLER
ISLANDS.

HIZ001>003-006>008-012-013-017-019-020-141430-
/O.NEW.PHFO.SU.W.0007.170214T0128Z-170216T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
328 PM HST MON FEB 13 2017

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. 

* SURF...ALONG NORTH AND WEST FACING SHORES OF NIIHAU AND
  KAUAI...NORTH FACING SHORES OF OAHU...MOLOKAI AND MAUI...RAPIDLY
  BUILDING TO 20 TO 30 FEET TONIGHT. ALONG WEST FACING SHORES OF
  OAHU AND MOLOKAI...RAPIDLY BUILDING TO 15 TO 20 FEET.

* TIMING...BUILDING TONIGHT...PEAKING TUESDAY AND TUESDAY
  NIGHT...THEN SLOWLY DECLINING WEDNESDAY.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING
  ACROSS PORTIONS OF BEACHES, VERY STRONG BREAKING WAVES, AND
  STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY
  OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL
  DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE BREAKING SURF, SIGNIFICANT SHOREBREAK, AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH. BOATERS SHOULD
BE AWARE OF AN INCREASED NUMBER OF SURFERS AND BODY BOARDERS
UTILIZING THE HARBOR CHANNEL TO ACCESS SURFING AREAS.

&&

$$

FOSTER
4 follow-up statements
403 
WHHW40 PHFO 141348
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
348 AM HST TUE FEB 14 2017

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND FOR NORTH FACING SHORES OF MAUI...

.A LARGE WEST-NORTHWEST SWELL WILL BUILD SOUTHEASTWARD ACROSS THE
STATE TODAY...PEAK THIS AFTERNOON THROUGH TONIGHT...THEN BEGIN TO
TREND DOWN LATE WEDNESDAY. LIFE-THREATENING SURF WILL BE THE
RESULT ALONG EXPOSED NORTH AND WEST FACING BEACHES. WAVE RUN-UP
COULD LEAD TO MINOR OVERWASH ONTO VULNERABLE COASTAL
ROADWAYS...ESPECIALLY AT AND AROUND THE TIMES OF HIGH TIDE.

HIZ001>003-006>008-012-013-017-019-020-150300-
/O.CON.PHFO.SU.W.0007.000000T0000Z-170216T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
348 AM HST TUE FEB 14 2017

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* SURF...ALONG NORTH AND WEST FACING SHORES OF NIIHAU AND
  KAUAI...NORTH FACING SHORES OF OAHU...MOLOKAI AND MAUI...
  RAPIDLY BUILDING TO 25 TO 35 FEET THROUGH THE DAY TODAY. ALONG
  WEST FACING SHORES OF OAHU AND MOLOKAI...RAPIDLY BUILDING TO 18
  TO 23 FEET.

* TIMING...PEAKING THIS AFTERNOON THROUGH TONIGHT...THEN SLOWLY
  TRENDING DOWN WEDNESDAY.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS
  PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES...AND STRONG
  LONGSHORE AND RIP CURRENTS. MINOR OVERWASH ONTO VULNERABLE
  COASTAL ROADWAYS WILL BE POSSIBLE. BREAKING WAVES MAY
  OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL
  DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH.

&&

$$

GIBBS
360 
WHHW40 PHFO 141928
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
928 AM HST TUE FEB 14 2017

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND FOR NORTH FACING SHORES OF MAUI...
...HIGH SURF ADVISORY FOR WEST FACING SHORES OF THE BIG ISLAND...

.A LARGE WEST-NORTHWEST SWELL WILL BUILD SOUTHEASTWARD ACROSS THE
STATE TODAY...PEAK TONIGHT...THEN BEGIN TO TREND DOWN LATE
WEDNESDAY. LIFE-THREATENING SURF WILL OCCUR AS A RESULT ALONG
EXPOSED NORTH AND WEST FACING BEACHES.

HIZ001>003-006>008-012-013-017-019-020-150830-
/O.CON.PHFO.SU.W.0007.000000T0000Z-170216T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
928 AM HST TUE FEB 14 2017

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* SURF...ALONG NORTH AND WEST FACING SHORES OF NIIHAU AND KAUAI
  AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...BUILDING TO
  25 TO 30 FEET TODAY. ALONG WEST FACING SHORES OF OAHU AND
  MOLOKAI...BUILDING TO 18 TO 23 FEET.

* TIMING...PEAKING THIS EVENING THROUGH TONIGHT...THEN SLOWLY
  TRENDING DOWN WEDNESDAY.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS
  PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES...AND STRONG
  LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY
  IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH.

&&

$$

HIZ023-150830-
/O.NEW.PHFO.SU.Y.0020.170215T0400Z-170216T0400Z/
KONA-
928 AM HST TUE FEB 14 2017

...HIGH SURF ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST
WEDNESDAY. 

* SURF...BUILDING TO 6 TO 10 FEET THIS EVENING.

* TIMING...BUILDING THIS AFTERNOON...PEAKING TONIGHT...THEN SLOWLY
  TRENDING DOWN WEDNESDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES, SHORE BREAK,
  AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING DIFFICULT
  AND DANGEROUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS, SWIMMERS, AND SURFERS SHOULD HEED ALL ADVICE GIVEN BY
OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION. 

&&

$$
512 
WHHW40 PHFO 150204
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
404 PM HST TUE FEB 14 2017

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND FOR NORTH FACING SHORES OF MAUI... ...HIGH
SURF ADVISORY FOR WEST FACING SHORES OF THE BIG ISLAND...

.A LARGE WEST-NORTHWEST SWELL WILL PEAK TONIGHT...THEN BEGIN TO
TREND DOWN WEDNESDAY. LIFE-THREATENING SURF WILL OCCUR AS A
RESULT ALONG EXPOSED NORTH AND WEST FACING BEACHES.

HIZ001>003-006>008-012-013-017-019-020-151515-
/O.CON.PHFO.SU.W.0007.000000T0000Z-170216T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
404 PM HST TUE FEB 14 2017

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* SURF...ALONG NORTH AND WEST FACING SHORES OF NIIHAU AND KAUAI
  AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI 20 TO 30 FEET
  TONIGHT...DECREASING TO 18 TO 25 FT WEDNESDAY. ALONG WEST
  FACING SHORES OF OAHU AND MOLOKAI...18 TO 23 FEET
  TONIGHT...DECREASING TO 15 TO 20 FT WEDNESDAY.

* TIMING...PEAKING TONIGHT...THEN SLOWLY TRENDING DOWN WEDNESDAY.

* IMPACTS...HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING 
  ACROSS PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES...AND 
  STRONG LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY 
  OCCASIONALLY IMPACT HARBORS MAKING NAVIGATING THE HARBOR 
  CHANNEL DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH.

&&

$$

HIZ023-151515-
/O.EXT.PHFO.SU.Y.0020.170215T0204Z-170216T0400Z/
KONA-
404 PM HST TUE FEB 14 2017

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* SURF...BUILDING TO 6 TO 10 FEET TONIGHT...DECREASING TO 6 TO 8
  FEET WEDNESDAY.

* TIMING....PEAKING TONIGHT...THEN SLOWLY TRENDING DOWN WEDNESDAY.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES... SHORE 
  BREAK... AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS... SWIMMERS... AND SURFERS SHOULD HEED ALL ADVICE
GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$
981 
WHHW40 PHFO 151359
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
359 AM HST WED FEB 15 2017

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI AND FOR NORTH FACING SHORES OF MAUI... 
...HIGH SURF ADVISORY FOR WEST FACING SHORES OF THE BIG ISLAND...

.THE WEST-NORTHWEST SWELL HAS PEAKED AND WILL SLOWLY LOWER THROUGH
THE DAY TODAY. 

HIZ001>003-006>008-012-013-017-019-020-160300-
/O.CAN.PHFO.SU.W.0007.000000T0000Z-170216T0400Z/
/O.EXA.PHFO.SU.Y.0020.000000T0000Z-170216T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-WAIANAE COAST-
OAHU NORTH SHORE-OAHU KOOLAU-MOLOKAI WINDWARD-MOLOKAI LEEWARD-
MAUI WINDWARD WEST-MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
359 AM HST WED FEB 15 2017

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM HST THIS EVENING...
...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. THE
HIGH SURF WARNING HAS BEEN CANCELLED. 

* SURF...ALONG NORTH AND WEST FACING SHORES OF NIIHAU AND KAUAI
  AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...18 TO 24
  FEET. ALONG WEST FACING SHORES OF OAHU AND MOLOKAI...10 TO 15
  FEET.

* TIMING...SURF WILL GRADUALLY LOWER THROUGH THE DAY AND DROP
  BELOW ADVISORY LEVELS TONIGHT.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES... SHORE 
  BREAK... AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS... SWIMMERS... AND SURFERS SHOULD HEED ALL ADVICE
GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HIZ023-160300-
/O.CON.PHFO.SU.Y.0020.000000T0000Z-170216T0400Z/
KONA-
359 AM HST WED FEB 15 2017

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* SURF...5 TO 8 FEET.

* TIMING....SURF WILL GRADUALLY LOWER THROUGH THE DAY AND DROP
  BELOW ADVISORY LEVELS TONIGHT.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES... SHORE 
  BREAK... AND STRONG LONGSHORE AND RIP CURRENTS MAKING SWIMMING 
  DIFFICULT AND DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS... SWIMMERS... AND SURFERS SHOULD HEED ALL ADVICE
GIVEN BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

GIBBS

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Feb 13, 1:23 PM HST, 2 hours 5 minutes earlier.

Area forecast discussion, Feb 13, 1:23 PM HST, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Honolulu HI
123 PM HST Mon Feb 13 2017

.UPDATE...
Wind Advisory for Windward Kauai and Oahu until 6 am Thursday.

&&

.SYNOPSIS...
Mostly dry and pleasant weather can be expected today as a stable
airmass is in place across the area. A front will be approaching
the area over the next couple of days. The front is forecast to
move across the area Tuesday night through Wednesday night with a
period of showers associated with it. Drier weather will fill in
behind the front Thursday and Friday with generally light winds
expected. Another front is forecast to move across the area this
weekend with another round of showers associated with it.
Strengthening northeast trade winds are expected with the frontal
passage with these winds continuing on into early next week.

&&

.PREV DISCUSSION.../ISSUED at 10 AM HST Monday/

A cold front will slowly approach the area today through Tuesday.
Breezy southwest winds can be expected out ahead of the front. The
strongest winds will be over and just downwind of higher terrain.
The airmass over the area is currently dry and stable. Thus very
little in the way of showers are expected today. The airmass will
gradually become more moist tonight and Tuesday. Thus shower
activity will likely increase a bit on Tuesday especially over the
west end of the state.

The front is forecast to reach Kauai Tuesday night or early
Wednesday, then gradually move down the island chain Wednesday and
on into Thursday. Upper level support will be lacking with this
front so heavy rain is not in the forecast. Just a period of light
to moderate rain is expected with the frontal passage. The front
will also be weakening as it moves down the chain and is forecast
to stall and dissipate in the vicinity of Maui or The Big island
on Thursday.

After the frontal passage, a weak area of high pressure will be
passing by from west to east just north of the state. Light trade
wind flow will return on Thursday but winds will likely be light
enough in places for some land and sea breeze development.

By Friday, southerly flow will develop over the area out ahead of
yet another front that will be approaching the area. The front is
forecast to move across the area during the late Saturday through
Sunday night time frame. The difference with this front will be
that strong high pressure will be building in northwest of the
area around the same time as the front reaches the area. Breezy
north to northeast winds will accompany the front. This will
likely cause windward and mauka areas to receive the brunt of the
rainfall. However the winds will be sufficiently strong enough to
blow some passing showers over to leeward areas at times.

The area of high pressure will continue to build in north of the
area Sunday and Monday resulting in breezy trade winds. Passing
showers will continue to favor windward and mauka areas especially
if moisture from the front lingers near the area.

&&

.AVIATION...
The airmass over the state will remain mostly dry and stable. A
strong thermal inversion at 4k feet...per LIH and ITO 12Z
soundings...will limit precipitation character to light rain and
drizzle. Isolated MVFR ceilings...mainly over the smaller
islands...otherwise VFR conditions will prevail all areas.

Locally brisk low level southwest flow will persist through this
evening then gradually weaken. AIRMET Tango for low level turb to
the lee of the mountains Kauai through Maui will likely remain
necessary through late tonight.

&&

.MARINE...
A Small Craft Advisory (SCA) is in effect for many of the coastal
marine zones through Tuesday night due to increasing southwest
winds today. The boost in these winds are due a low and associated
front passing north of the islands, and a nearly stationary east
to west oriented surface ridge about 200 nm south of the Big
Island.

As the weakening front gets close to/moves over the islands and
weakens on Tuesday night and Wednesday, the pressure gradient will
diminish and winds will fall below the SCA wind speed criteria.

However, a powerful and large (peak open ocean swell height near
15 feet) northwest swell is expected to arrive tonight and peak
Tuesday before gradually diminishing Wednesday and Thursday. Not
only will this swell result in combined seas well above the SCA-
threshold in most zones through Wednesday, it will produce warning-
level surf along many north and west facing shores. Surf will
likely remain below advisory criteria through the daylight hours
today before rising rapidly to warning levels tonight on Kauai,
and early Tuesday elsewhere. Upstream buoy 51101 is showing some
increase in significant wave height in the past couple of hours
this morning, but the longer wave period expected with this swell
has not shown in the buoy data. So there will be no changes to the
SCA or any High Surf Warnings issued until this afternoon.

The southwest winds over the area the next two days will result
in elevated, but below advisory-level, short-period surf along
south facing shores. While relatively light winds will
characterize the period from Wednesday through Friday, a strong
high passing far north of the islands next weekend may bring
another front, followed by strong trade winds.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 6 AM HST Tuesday for Kauai Windward-Oahu
Koolau-Olomana.

Small Craft Advisory until 6 PM HST Wednesday for Kauai
Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters-Kaiwi
Channel-Maui County Windward Waters-Maui County Leeward Waters-
Pailolo Channel-Alenuihaha Channel-Big Island Windward Waters-
Big Island Southeast Waters.

&&

Update/Synopsis/Discussion...Burke
Aviation...Bedal
Marine...Foster

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 9:28 AM HSTHigh Surf AdvisoryHFOHawaii, Honolulu, Kauai, Kalawao48 hr

Nearby

High Surf Warnings in Hawaii, 2017Every high surf warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.